Division rings with ranks
Loading...
Download
Official URL
Full text at PDC
Publication date
2018
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
AMS
Citation
Hempel, N., Palacín, D.: Division rings with ranks. Proc. Amer. Math. Soc. 146, 803-817 (2017). https://doi.org/10.1090/proc/13752
Abstract
Any superrosy division ring is shown to be centrally finite. Furthermore, division rings satisfying a generalized chain condition on definable subgroups are studied. In particular, a division ring of burden n has dimension at most n over its center, and any definable group of definable automorphisms of a field of burden n has size at most n. Additionally, an alternative proof that division rings interpretable in o-minimal structures are algebraically closed, real closed or the quaternions over a real closed field is given.